Extensions and Compactifications of Mappings.


Mathematische Annalen (1971)

  • Volume: 191, page 333-336
  • ISSN: 0025-5831; 1432-1807/e

How to cite


CAIN, G.L.Jr.. "Extensions and Compactifications of Mappings.." Mathematische Annalen 191 (1971): 333-336. <http://eudml.org/doc/162144>.

author = {CAIN, G.L.Jr.},
journal = {Mathematische Annalen},
pages = {333-336},
title = {Extensions and Compactifications of Mappings.},
url = {http://eudml.org/doc/162144},
volume = {191},
year = {1971},

AU - CAIN, G.L.Jr.
TI - Extensions and Compactifications of Mappings.
JO - Mathematische Annalen
PY - 1971
VL - 191
SP - 333
EP - 336
UR - http://eudml.org/doc/162144
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.